# SDR RAIA990211

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 5148YMK83
- Condition: Failed
- Location: Te Flaps
- Part time: 14,499 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7356 - STL - WITH FLAPS SELECTED 10 DEGREES, FLAP INDICATOR READS ZERO.  MAINTENANCE REPLACED FLAP POSITION HANDLE.  (M)
